MathSciNet Relay Station
MathSciNet bibliographic data
MR2847889 (2012i:28002) 28A75 (26B30 28C20 60H30)
Ambrosio, Luigi; Figalli, Alessio Surface measures and convergence of the Ornstein-Uhlenbeck semigroup in Wiener spaces. Ann. Fac. Sci. Toulouse Math. (6) 20 (2011), no. 2, 407–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement